# SDR FDEA201612034313

- Difficulty date: December 3, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 88,692 hours, 36,196 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARC0264503
- Condition: Punctured
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT  WING, BOTTOM  ACCESS PANEL 541EB HAS A DAMAGED CORNER AND A PUNCTURE.    PREPPED AND BONDED THE ACCESS PANEL IAW SRM 57-71-00 VOL 2 PAGE 64 PARA .16 A2.
